# SDR CA010621018

- Difficulty date: May 15, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,980 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1338932
- Condition: Broken
- Location: Rt Brake
- Part time: 637 hours, 647 cycles
- Component: Brake, Bfgoodrich, 215286
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN AIRCRAFT WAS TAXING FOR TAKE-OFF PILOTS REPORTED A LOUD NOISE AND THE AIRCRAFT BECAME DIFFICULT TO TAXI. THE PILOTS MADE AN ATTEMPT TO RETURN TO THE HANGAR BUT WERE UNABLE TO DO SO. MAINTENANCE PERSONNEL WERE CALLED, ANDUPON INSPECTION OF THE R/H BRAKE, DISCOVERED THAT A STATOR DISC HAD FAILED AND JAMMED THE MAIN WHEEL. THE BROKEN STATOR WAS REMOVED AND THE AIRCRAFT WAS TOWED BACK TO THE HANGAR AND REPAIRED AS REQUIRED.
